# SDR SWAA062992

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 22,032 hours, 12,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0185A
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, R2 DOOR EMERGENCY EVAC SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED EVAC SLIDE PER MM.
